# SDR USAA951338

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1712450
- Condition: Corroded
- Location: Bs 948-993
- Part time: 36,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND 45 INCHES OF STRINGER 27L CORRODED, STRINGER 27L BETWEEN STATION 948 TO 993.  REMOVED CORROSION AND INSTALLED STRINGER SPLICE.  (M)
